The Development and Use of the Morpheme Burger in American English
Bibliographic Data
| ID | 10295385 |
|---|---|
| Authors | Lev I Soudek (corresponding author), LEV SOUDEK |
| Year | 1971 |
| Volume | 9 |
| Issue | 68 |
| Publication date | 1971-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0024-3949 • E-ISSN: 1613-396X |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1515/ling.1971.9.68.61 |
| OpenAlex | W1996854457 |
| Language | EN |
| Citations received | 3 |
Linguistics · Morpheme · Sociology · Theoretical linguistics · Lexicography and Language Studies · Linguistics, Language Diversity, and Identity · Philosophy · Psychology
| Citations per year | 0.38 |
|---|---|
| Citation span | 2018 - 2023 (6) |
| Highly cited | No |